# SDR 2005UALA01394

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 13,640 hours, 5,392 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM BLUE ELECTRIC PUMP INDICATION ALONG WITH OTHER ENSUING PROBABLE ELECTRICAL ISSUES LED TO DECISION TO DIVERT FLIGHT.  REPLACE B ELEC PUMP LOW PRESSURE DISPLAYED ON UPPER ECAM SCREEN.  QTY CHECK OK AND PER SAMC RESELCTED PUMP ON AND SYSTEM APPEARED TO RECOVER. SUSPECT LOW PRESSURE THAT WAS DISPLAYED ON UPPER ECAM WAS ASSOCIATED WITH NR 1 ENG FEEDER CABLE BURNED PIN.  REPLACED FEEDER CABLES & OPS CHKS GOOD.
